# SDR C2XA03TY203

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 7,447 hours, 7,230 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Tie Rod
- Part number: 14522141407
- Condition: Corroded
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT HAND WING TO FUSELAGE TIE ROD ASSEMBLE.  MAINTENANCE REMOVED AND REPLACED THE TIE ROD IAW EMB IC 2003-145/4092.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
